MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 67005400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18160638 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was a crack on the hub of a 6f.070 extra back-up (xb) 3.5 x 100cm vista brite tip guiding catheter.There were no reports of patient injury.The staff had discovered the defect and had presented it to the physician.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
There was a crack on the hub of a 6f.070 extra back-up (xb) 3.5 x 100cm vista brite tip guiding catheter.There were no reports of patient injury.The staff had discovered the defect and had presented it to the physician.The product was returned for analysis.A non-sterile catheter 6f.070 xb 3.5 100cm was received coiled inside a plastic bag.The catheter was thoroughly inspected focusing on the luer hub area observing that the unit presented several kinks located approximately at 25, 45, and 85cm from the distal tip.The luer hub does not present any damages or anomalies.Per dimensional analysis measurement results were found within specification.A product history record (phr) review of lot 18160638 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub cracked¿ was not confirmed by analysis of the returned device as visual and dimensional analysis was performed successfully.The exact cause of the reported event could not be determined.However, several kinks were observed on the returned unit.The dimensional analysis results of the od and id were found within specification.The exact cause of the observed damages could not be conclusively determined during the evaluation.Procedural factors and handling process may have contributed to the failure as reported.According to the safety information in the instructions for use, ¿inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ the reported event could not be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time at this time.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key17022178
Report Number9616099-2023-06507
Device Sequence Number6872796
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public(01)20705032020166(17)251031(10)18160638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number67005400
Device Lot Number18160638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer05/31/2023
08/15/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/24/2023
08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown